# SDR DALA2015021401319

- Difficulty date: February 10, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 731-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL FUSELAGE SKIN BENEATH RUB STRIPS FILLET PANELS FROM BS 731-847 LONGERON 16 - 18R.  CORROSION REMOVED, REWORKED AREAS  FOUND WITHIN LIMITS AND AREAS WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 26, 21 AND 14 AND 53-04, PAR 57.
